RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 12, Pages 1654–1661 (Mi de10964)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

Controllability Conditions for the Riccati Equation

I. V. Chebunin

Lomonosov Moscow State University

Full text: PDF file (1089 kB)

English version:
Differential Equations, 2003, 39:12, 1741–1749

Bibliographic databases:

UDC: 517.977
Received: 20.03.2002

Citation: I. V. Chebunin, “Controllability Conditions for the Riccati Equation”, Differ. Uravn., 39:12 (2003), 1654–1661; Differ. Equ., 39:12 (2003), 1741–1749

Citation in format AMSBIB
\Bibitem{Che03}
\by I.~V.~Chebunin
\paper Controllability Conditions for the Riccati Equation
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 12
\pages 1654--1661
\mathnet{http://mi.mathnet.ru/de10964}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2154771}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 12
\pages 1741--1749
\crossref{https://doi.org/10.1023/B:DIEQ.0000023554.49047.48}


Linking options:
  • http://mi.mathnet.ru/eng/de10964
  • http://mi.mathnet.ru/eng/de/v39/i12/p1654

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kurzhanski, “On the problem of control for ellipsoidal motions”, Proc. Steklov Inst. Math., 277 (2012), 160–169  mathnet  crossref  mathscinet  isi  elib  elib
    2. A. B. Kurzhanski, A. I. Mesyats, “Control of ellipsoidal trajectories: Theory and numerical results”, Comput. Math. Math. Phys., 54:3 (2014), 418–428  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:62
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020